Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 8, NWS Miami, FL

January 23, 2017Broward County, Miami-Dade County, Monroe County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jan 23, 2017, 3:35 AM EST for Broward County, Miami-Dade County, Monroe County, Florida. It was in force for 40 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 23, 2017, 3:35 AM EST (08:35 UTC)
Expired
Jan 23, 2017, 4:15 AM EST
In force
40 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 25 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 23, 3:45 AM ESTTORNADO1 Wnw Virginia Gardens, FLEF-1 DAMAGE INDICATED BY SURVEY. DAMAGE TO WAREHOUSES... TRUCKS... AND SHIPPING CONTAINERS.
Jan 23, 3:46 AM ESTTSTM WND DMG1 Wnw Virginia Gardens, FLTRACTOR TRAILED OVERTURNED NEAR NW 50TH ST AND 74TH AVE IN MIAMI-DADE REPORTED BY NEWS MEDIA
Jan 23, 3:46 AM ESTTORNADO1 Wnw Miami Springs, FLEF-1 DAMAGE INDICATED BY SURVEY TEAM. LARGE TREES TOPPLED...ROOF AND PORCH DAMAGE TO SINGLE FAMILY RESIDENCES.
Jan 23, 3:48 AM ESTTORNADO1 Nne Miami Springs, FLEF-1 DAMAGE INDICATED BY SURVEY TEAM. APARTMENT BUILDINGS WITH ROOF DAMAGE.
Jan 23, 3:55 AM ESTTSTM WND DMG1 Wnw Biscayne Park, FLDOWNED POWER LINES... BUSTED GATES AND MAILBOXES NEAR NW 118TH STREET AND 5TH AVE IN MIAMI-DADE COUNTY
Jan 23, 4:04 AM ESTTSTM WND GST 531 Ese Miami Internation, FLWIND GUST OF 53 MPH MEASURED BY MESONET AT MIAMI INTERNATIONAL AIRPORT SOUTH TERMINAL AT 404 AM
Jan 23, 4:20 AM ESTTSTM WND DMG1 S Key Biscayne, FLMULTIPLE TREES DOWN IN BILL BAGGS CAPE FLORIDA STATE PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 9:57 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2017-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2017-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
635 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS52 KMFL 230835
SVRMFL
FLC011-086-087-230915-
/O.NEW.KMFL.SV.W.0008.170123T0835Z-170123T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
335 AM EST MON JAN 23 2017

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Southeastern Mainland Monroe County in southwestern Florida...
  Miami-Dade County in southeastern Florida...
  Southeastern Broward County in southeastern Florida...

* Until 415 AM EST

* At 335 AM EST, severe thunderstorms were located along a line
  extending from West Park to 8 miles northeast of Pa-Hay-Okee
  Overlook to near Flamingo, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Miami, Hialeah, Hollywood, Miramar and Miami Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 AM EST for southeastern
and southwestern Florida.

LAT...LON 2599 8003 2529 8020 2535 8027 2530 8039
      2520 8050 2522 8057 2523 8054 2523 8052
      2524 8054 2523 8059 2520 8058 2514 8067
      2516 8065 2514 8078 2518 8081 2513 8102
      2576 8065 2594 8045 2602 8008
TIME...MOT...LOC 0835Z 257DEG 40KT 2596 8026 2552 8070 2519 8090 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

ALM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 3:02 AM EST, 33 minutes earlier.

Area forecast discussion, Jan 23, 3:02 AM EST, 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
302 AM EST Mon Jan 23 2017

.UPDATE...
QUICK UPDATE TO REMOVE THE TORNADO WATCH 24 FOR GLADES, HENDRY,
AND COLLIER COUNTIES ALONG WITH THE GULF WATERS OF COLLIER COUNTY
AND LAKE OKEECHOBEE.

UPDATE...54/BNB

&&

.PREV DISCUSSION... /issued 217 AM EST Mon Jan 23 2017/

..TORNADO WATCH 24 IN EFFECT UNTIL 6 AM EST THIS MORNING...
..WIND ADVISORY FOR ALL OF SOUTH FLORIDA TODAY...
..VERY ROUGH MARINE CONDITIONS TODAY...
..HIGH RISK OF RIP CURRENTS WEST COAST BEACHES...

DISCUSSION...

TODAY THROUGH TUESDAY...
The line of showers and thunderstorms extended from Palm Beach
County southwest to near Everglades City early this morning. The
line will continue to move quickly to the southeast through the
east coast metro areas of South Florida through early this
morning, and should be over the Atlantic waters by sunrise today.
Tornado watch 24 is still in effect until 6 AM EST this morning.

The strong upper level trough along with a surface low will
continue to move east from the Southeastern United States early
this morning into the Mid Atlantic States by Tuesday. This will
keep the windy westerly winds ongoing over South Florida today
before slowly decreasing tonight into Tuesday. Therefore, a Wind
Advisory will be added for the interior areas of South Florida
today, as the Wind Advisory has been extended for the metro
areas today.

Scattered showers and a few thunderstorms are still possible over
South Florida this morning, before drier and cooler weather work
into the area from the north for this afternoon into Tuesday. Any
storms that do affect South Florida later this morning will be
below severe limits, as the mid to low level jet will be well east
of South Florida.

WEDNESDAY THROUGH FRIDAY...
High pressure will move from the Gulf Of Mexico through South
Florida and into the Atlantic waters on Wednesday into Thursday.
Another cold front will then move southward and through South
Florida late Thursday night before stalling out over the Florida
keys on Friday. This front will be mostly a dry front with only a
slight chance of showers over the Atlantic Waters.

EXTENDED FORECAST...
The front will then move back northward into South Florida this
weekend, as a mid to upper level disturbance moves from the Gulf
of Mexico eastward across South Florida late this weekend.
This will allow for isolated to scattered showers to develop over
the area late this weekend. Temperatures this weekend upper 60s to
lower 70s for highs with lows in the 50s to 60s, except mid to
upper 40s west of Lake Okeechobee.

MARINE...
The southwest winds 25 to 30 knots with gusts into gale force
conditions will swing to a westerly direction by sunrise and
remain westerly through today. The only exception to this is over
Biscayne Bay and Lake Okeechobee where the wind gusts will fall
below gale force by afternoon. Therefore, the Gale Warning will
remain in place for all of South Florida waters today, except for
Lake Okeechobee and Biscayne Bay where the Gale Warning will be
replace with an SCA for the afternoon hours.

The winds will then decrease tonight and be below 20 knots by
Tuesday. However, the seas will take some time to subside over the
Gulf and Atlantic waters. The seas will be up to 8 to 10 feet in
the Atlantic waters today into Tonight below slowly decreasing to
less than 7 feet by Tuesday afternoon. For the Gulf side the seas
will be up to 15 to 17 feet in the offshore waters today before
slowly subsiding to less than 7 feet by Tuesday afternoon.
Therefore, the SCA conditions will continue for the Atlantic and
Gulf waters tonight into Tuesday morning.

BEACH FORECAST...
The westerly winds will keep the High Risk of Rip Currents going
for the west coast beaches of South Florida through Tuesday.

FIRE WEATHER...
The relative humidity over South Florida will fall into the mid to
upper 30s over the east coast metro areas on Tuesday, but the
20 foot winds will be less than 15 mph, and the ERC will be less
than 35. Therefore, no fire weather threat for South Florida for
Tuesday.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  77  55  76  55 /  40   0   0   0
Fort Lauderdale  77  56  76  57 /  40   0   0   0
Miami            78  59  78  58 /  40   0   0   0
Naples           74  59  74  53 /  50   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM this morning to 7 PM EST this evening
     for FLZ063-066>068-070>075-174.

     Wind Advisory until 7 PM EST this evening for FLZ069-168-172-173.

     High Rip Current Risk through Tuesday evening for FLZ069.

AM...Small Craft Advisory from 11 PM this evening to 1 PM EST Tuesday
     for AMZ650-651-670-671.

     Gale Warning until 11 PM EST this evening for AMZ650-651-670-671.

     Small Craft Advisory from 1 PM this afternoon to 7 AM EST
     Tuesday for AMZ610-630.

     Gale Warning until 1 PM EST this afternoon for AMZ610-630.

GM...Small Craft Advisory from 11 PM this evening to 1 PM EST Tuesday
     for GMZ656-657-676.

     Gale Warning until 11 PM EST this evening for GMZ656-657-676.

&&

UPDATE...54/BNB
DISCUSSION...54/BNB
MARINE...54/BNB
BEACH FORECAST...54/BNB
FIRE WEATHER...54/BNB
Hazardous weather outlook, Jan 22, 10:03 PM EST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1003 PM EST SUN JAN 22 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
231100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1003 PM EST SUN JAN 22 2017

...TORNADO WATCH 24 IS IN EFFECT UNTIL EARLY MONDAY MORNING...
...HIGH RISK OF RIP CURRENTS WEST COAST BEACHES OF SOUTH FLORIDA...
...DANGEROUS MARINE CONDITIONS DEVELOPING TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH
FLORIDA AHEAD OF A STRONG COLD FRONT. THERE IS A POTENTIAL FOR
STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON, EVENING, AND
OVERNIGHT. THE MAIN THREATS EXPECTED ARE DAMAGING WIND GUSTS,
FREQUENT LIGHTNING STRIKES, HAIL AND ISOLATED TORNADOES.

TORNADOES: ISOLATED TORNADOES MAY DEVELOP WITH THUNDERSTORMS ACROSS
THE REGION LATER THIS AFTERNOON AND OVERNIGHT. WATERSPOUTS ARE
POSSIBLE WITH ANY SHOWER AND THUNDERSTORM ACTIVITY THAT DEVELOPS
TODAY.

WIND: THERE IS A WIND ADVISORY IN EFFECT FOR ALL SOUTH FLORIDA
TODAY. WINDS ARE EXPECTED TO INCREASE BETWEEN 20 TO 25 MPH THIS
AFTERNOON WITH GUSTS TO AROUND 35 MPH. THERE IS ALSO A POTENTIAL FOR
THUNDERSTORMS LATER THIS AFTERNOON, EVENING, AND OVERNIGHT TO
PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

HAIL: HAIL UP TO THE SIZE OF QUARTER DOLLARS IS POSSIBLE WITH STRONG
THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON, EVENING, AND
OVERNIGHT.

FLOODING: MINOR FLOODING IS POSSIBLE WITH HEAVIER SHOWERS AND STORMS
LEADING TO PONDING OF WATER IN POORLY DRAINED AREAS OVER THE EAST
COAST AND GULF COAST METRO AREAS. MINOR COASTAL FLOODING IS
POSSIBLE ALONG THE GULF COAST AROUND THE TIMES OF HIGH TIDE.

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST
BEACHES. FOR THE ATLANTIC BEACHES, A MORE MODERATE RISK OF RIP
CURRENTS IS EXPECTED TODAY.

WAVES: SEAS BUILDING TO 10 TO 12 FEET IN THE OFFSHORE ATLANTIC AND
10 TO 16 FEET IN THE GULF LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WEST WIND BEHIND THE FRONT WILL CONTINUE TO LEAD TO HAZARDOUS
MARINE CONDITIONS ACROSS SOUTH FLORIDA WATERS THROUGH TUESDAY. RIP
CURRENTS WILL BE POSSIBLE ALONG BOTH THE ATLANTIC AND GULF COASTS
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. INDIVIDUAL SPOTTERS ARE
ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Local storm report, Jan 23, 2:56 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
256 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     TSTM WND GST     3 W DEERFIELD BEACH     26.31N  80.15W
01/23/2017  M55 MPH          BROWARD            FL   MESONET

            WIND GUST 55 MPH MEASURED AT DEERFIELD BEACH CODE
            ENFORCEMENT

&&

EVENT NUMBER MFL1700043

HAGEN
Local storm report, Jan 23, 2:57 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
257 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND GST     3 WSW DELRAY BEACH      26.44N  80.13W
01/23/2017  M55 MPH          PALM BEACH         FL   MESONET

            WIND GUST OF 55 MPH MEASURED AT DELRAY BEACH MEDICAL
            CENTER

&&

EVENT NUMBER MFL1700044

HAGEN
Local storm report, Jan 23, 2:59 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
259 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND GST     1 ESE PORT EVERGLADES   26.10N  80.11W
01/23/2017  M61 MPH          BROWARD            FL   MESONET

            WIND GUST OF 61 MPH WAS MEASURED AT 233 AM

&&

EVENT NUMBER MFL1700045

HAGEN
Local storm report, Jan 23, 3:00 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
300 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     MARINE TSTM WIND 1 ESE PORT EVERGLADES   26.10N  80.11W
01/23/2017  M61 MPH          BROWARD            FL   MESONET

            WIND GUST OF 61 MPH WAS MEASURED AT 233 AM

&&

EVENT NUMBER MFL1700046

HAGEN
Local storm report, Jan 23, 3:03 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
303 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     2 NW WESTON             26.13N  80.42W
01/23/2017  M50 MPH          BROWARD            FL   MESONET

            A 50 MPH WIND GUST WAS MEASURED BY A MESONET STATION AT
            GATOR RUN ELEMENTARY SCHOOL AT 255 AM

&&

EVENT NUMBER MFL1700047

HAGEN
Local storm report, Jan 23, 3:32 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 AM EST MON JAN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     MARINE TSTM WIND 2 ESE PORT EVERGLADES   26.09N  80.09W
01/23/2017  M60 MPH          AMZ651             FL   MESONET

            WIND GUST OF 60 MPH MEASURED JUST OFF OF PORT
            EVERGLADES AT 318 AM

&&

EVENT NUMBER MFL1700048

HAGEN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 11:15 PM ESTSpecial Weather StatementMFLGlades, Hendry60 min
Jan 22, 11:32 PM ESTSpecial Marine WarningMFL28 min
Jan 22, 11:50 PM ESTSpecial Marine WarningMFL25 min
Jan 23, 12:03 AM ESTSpecial Marine WarningMFL57 min
Jan 23, 12:03 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry, Palm Beach57 min
Jan 23, 12:20 AM ESTSpecial Marine WarningMFL25 min
Jan 23, 12:25 AM ESTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach50 min
Jan 23, 12:36 AM ESTSevere Thunderstorm WarningMFLCollier24 min
Jan 23, 12:46 AM ESTSpecial Marine WarningMFL44 min
Jan 23, 12:54 AM ESTSpecial Weather StatementMFLBroward, Collier, Palm Beach66 min
Jan 23, 12:58 AM ESTTornado WarningMFLPalm Beach32 min
Jan 23, 1:03 AM ESTSevere Thunderstorm WarningMFLCollier42 min
Jan 23, 1:12 AM ESTSpecial Marine WarningMFL63 min
Jan 23, 1:17 AM ESTTornado WarningMFLPalm Beach28 min
Jan 23, 1:25 AM ESTTornado WarningMFLCollier20 min
Jan 23, 1:26 AM ESTSpecial Marine WarningMFL94 min
Jan 23, 1:41 AM ESTTornado WarningMFLPalm Beach10 min
Jan 23, 1:52 AM ESTSpecial Marine WarningMFL83 min
Jan 23, 1:56 AM ESTSpecial Weather StatementMFLBroward, Monroe, Palm Beach64 min
Jan 23, 2:02 AM ESTSevere Thunderstorm WarningMFLPalm Beach43 min
Jan 23, 2:23 AM ESTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more17 hr
Jan 23, 2:29 AM ESTSevere Thunderstorm WarningMFLBroward31 min
Jan 23, 2:48 AM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Monroe87 min
Jan 23, 2:49 AM ESTSpecial Weather StatementMFLMonroe26 min
Jan 23, 2:54 AM ESTSevere Thunderstorm WarningMFLBroward36 min
Jan 23, 2:56 AM ESTTornado WarningMFLMiami-Dade, Monroe34 min
Jan 23, 2:57 AM ESTSpecial Marine WarningMFL63 min
Jan 23, 3:06 AM ESTSpecial Marine WarningMFL84 min
Jan 23, 3:42 AM ESTSpecial Marine WarningMFL48 min
Jan 23, 3:44 AM ESTTornado WarningMFLMiami-Dade19 min
Jan 23, 4:01 AM ESTSpecial Weather StatementMFLMiami-Dade44 min
Jan 23, 4:15 AM ESTSevere Thunderstorm WarningMFLMiami-Dade11 min
Jan 23, 4:19 AM ESTSpecial Marine WarningMFL41 min
Jan 23, 4:55 AM ESTSpecial Marine WarningMFL50 min
Jan 23, 5:43 AM ESTSpecial Marine WarningMFL32 min
Jan 23, 5:43 AM ESTSpecial Marine WarningMFL32 min
Jan 23, 6:12 AM ESTSpecial Marine WarningMFL48 min
Jan 23, 7:03 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry87 min
Jan 23, 7:45 AM ESTSpecial Marine WarningMFL60 min
Jan 23, 8:30 AM ESTSpecial Weather StatementMFLPalm Beach75 min
Jan 23, 9:52 AM ESTSpecial Weather StatementMFLMiami-Dade53 min
Jan 23, 10:38 AM ESTSpecial Marine WarningMFL82 min
Jan 23, 11:34 AM ESTSpecial Marine WarningMFL56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.